Dual Goppa codes of curves contained in a quadric surface

Edoardo Ballico

Abstract


Here we study the minimum distance of (duals of) Goppa codes on smooth curves $C \subset T$, where $T\subset \mathbb {P}^3$ is a geometrically irreducible quadric surface defined over a finite field.

Full Text: PDF

How to Cite this Article:

Edoardo Ballico, Dual Goppa codes of curves contained in a quadric surface, Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 37-53

Copyright © 2012 Edoardo Ballico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS